# SDR 2007UALA04774

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 41,798 hours, 14,782 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC FOUND EMERGENCY LIGHT FAULT.  FOUND EPSU FAILED.  REPLACED FWD LT EPSU..OPS CHECKED GOOD-NO REPEATS.
